# SDR FDEA201205302014

- Difficulty date: May 30, 2012
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N204FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22926
- Aircraft time: 29,598 hours, 20,065 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Main Pax
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, PASSING 2000 AGL. FWD ENTRY  ANNUNCIATOR LIGHT ON, SO PANEL ANNUNCIATED.  RAN QRH.  INSPECTED DOOR HANDLE AND LIGHT EXTINGUISHED.  PRESSURIZATION OK THROUGHOUT.  CONTINUED IAW QRH.  FOUND LT ENTRY DOOR NOT LATCHING IN DETENT.  ADJUSTED DOOR TO CORRRECT FOR SOFT UNLATCHING IN REF TO AMM 52-11-001-5.  OPS CHECKED FORWARD ENTRY DOOR SWITCH IN REF TO AMM 52-70-001-5.   OPS CHECKED GOOD.
